MedElevator Войти в исследования
← Поиск публикаций
Journal of ocular pharmacology and therapeutics : the official journal of the Association for Ocular Pharmacology and Therapeutics · 2025

Beyond the Prostate: A Visionary Study on Ocular Impacts of Benign Prostatic Hyperplasia Drugs.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Khan Hamza, Aftab Owais M, Billah Mubashir Shabil, Khouri Albert S

Аннотация

Purpose: Benign prostatic hyperplasia (BPH) medications have been demonstrated in the literature to cause specific iris adverse effects. We conducted a comprehensive analysis of adverse ocular effects across various pathologies using the FDA Adverse Event Reporting System (FAERS). Methods: The FAERS pharmacovigilance database was scrutinized for ocular adverse events tied to BPH medications. With 23,440 reports linked to BPH medications and 11,416,316 unrelated reports, the disproportionality analysis utilized proportional reporting ratio, reporting odds ratio, empirical Bayes geometric mean, and information component. Investigating the correlation between ocular adverse events and widely used BPH medications in the FAERS database aids in identifying noteworthy drug safety signals through positive values across all detection algorithms. Results: We identified 11,439,756 unique adverse event reports in the FDA FAERS database (2004-2023Q3). Of these, 1,682 were associated with examined BPH medications. Tamsulosin constituted the majority with 1,356 reports (80.67%), followed by finasteride with 180 reports (10.71%). Predominant categories included iris and cataract symptoms (51.78%), visual and neurological changes (29.90%), and changes in the retina (8.86%). Notably, iridocele, macular fibrosis, corneal changes (like blepharitis), lacrimal gland changes, retinal degeneration/detachment, vitreous floaters, and retinal edema exhibited significant safety signals in both tamsulosin and finasteride, the primary contributors to reports. Conclusions: Significant drug safety signals in FAERS disproportionality analysis underscore the necessity for deeper exploration of the link between BPH medications and serious ocular adverse effects, including macular fibrosis, corneal pathologies, lacrimal gland changes, and macular edema.

Предметные рубрики MeSH